MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT30
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that following implantation of an intraocular lens (iol) the lens had a small circle in the patient after 2-month implantation.The patient experienced decrease visual acuity and double vision.Additional information was requested.
 
Additional Manufacturer Narrative
Two photos were provided of an artifact on the iol.Unable to determine if the artifact is a bubble or damage from the provided photos.The artifact is located above the center of the optic.Clinical review provided by gqca: the likelihood that the reported ¿small circle appearance on the company lens,¿ identified by the arrows on both photographs, is related to the reported patient symptoms of decreased visual acuity and double vision, is inconclusive.Qualified associated products were indicated.The likelihood that the reported ¿small circle appearance on the lens,¿ identified by the arrows on both photographs, is related to the reported patient symptoms of decreased visual acuity and double vision, is inconclusive.More information was requested, but no response was received.File will be reopened if new information is provided.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was requested and received stating about the patient experienced double vision at distance and was corrected with glass -0.50d as a result the double vision was less.

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12023565
Report Number1119421-2021-01231
Device Sequence Number4338924
Product Code MFK
UDI-Device Identifier00380652390002
UDI-Public00380652390002
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberTFNT30
Device Catalogue NumberTFNT30.215
Device Lot Number15074831
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1